Application of Mazur–Orlicz's theorem in AMISE calculation

Volume 29 / 2002

Karol Dziedziul Applicationes Mathematicae 29 (2002), 33-41 MSC: 41A35, 41A60, 62G07, 62G20. DOI: 10.4064/am29-1-4

Abstract

An approximation error and an asymptotic formula are given for shift invariant operators of polynomial order $\varrho $. Density estimators based on shift invariant operators are introduced and AMISE is calculated.

Authors

  • Karol DziedziulFaculty of Applied Mathematics
    Technical University of Gdańsk
    G. Narutowicza 11/2
    80-952 Gdańsk, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image